# SDR USAA000716

- Difficulty date: May 16, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 46,854 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FITTING HAD .50 INCH CRACK.  REPAIRED PER TR 57-40-10.  (X)
